Update....after I took myself off the actos I was already down a few pounds the first few days. I went to the doctor and told him that I had taken myself off the actos and why. He did a few things on his laptop, said "I'll be back in a few" and left for several minutes. He comes back with some boxes and stuff and says "I have a deal for you" (or something like that). I said "Is that insulin?" He said "No, it's brand new, just on the market, one of the side effects is weight loss". I said "Is it a shot?" He said "yes". Long story short, he put me on victoza. I read the list of side effects, etc. So, I have been on the shot for several days. Not exactly feeling well today, but, I don't know if it's shot related or not. I was down another 5 pounds 2 days ago. With the actos I just pretty much stayed the same while I was taking it, after the initial weight gain, and eventual partial loss that is. For months my weight didn't move when it should have been, except the times I forgot to take it for a couple of days. So, anyway, time will tell. Weight loss isn't supposed to be a side effect till the 3rd week. I'm still in week 1. Another good thing is that moments of really low blood sugar don't occur on this med. I am still on metformin too, in fact, he increased it. I have a fasting blood test in 2 weeks. So, just some updates. I thank those of you who are still reading my blog, I really appreciate it!!!